VOL. 21 · NO. 2 | May 2009
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 21 (2), 77, (May 2009) DOI: 10.35834/mjms/1316027239
No abstract available
Candyce Hecker, Richard P. Millspaugh
Missouri J. Math. Sci. 21 (2), 78-82, (May 2009) DOI: 10.35834/mjms/1316027240
KEYWORDS: 54D65
John W. Bales
Missouri J. Math. Sci. 21 (2), 83-93, (May 2009) DOI: 10.35834/mjms/1316027241
KEYWORDS: 16S99, 16W99
Özcan Gelişgen, Rüstem Kaya
Missouri J. Math. Sci. 21 (2), 94-110, (May 2009) DOI: 10.35834/mjms/1316027242
KEYWORDS: 51F99, 51K05, 51K99
Zbigniew Duszyński
Missouri J. Math. Sci. 21 (2), 111-119, (May 2009) DOI: 10.35834/mjms/1316027243
KEYWORDS: 54B99, 54C08
Anna-Lisa Breiland, Layla Oesper, Laura Taalman
Missouri J. Math. Sci. 21 (2), 120-126, (May 2009) DOI: 10.35834/mjms/1316027244
KEYWORDS: 57M27, 05C15
Ryan Hansen, Matt Leonard, Ron Taylor
Missouri J. Math. Sci. 21 (2), 127-135, (May 2009) DOI: 10.35834/mjms/1316027245
KEYWORDS: 57M25, 57-02
Konstantine Zelator
Missouri J. Math. Sci. 21 (2), 136-140, (May 2009) DOI: 10.35834/mjms/1316027246
KEYWORDS: 11DXX
Missouri J. Math. Sci. 21 (2), 141-142, (May 2009) DOI: 10.35834/mjms/1316027247
No abstract available
Back to Top